| Catalog Number |
SRF-200 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported capsular contracture.This record is for the left side.The device was explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown.
Additional Manufacturer Narrative
Clarification to h10 related report numbers: due to a misunderstanding from the healthcare professional's office, capsular contracture was reported for the device in this record.It has been clarified that the device in this record was implanted on (b)(6) 2024 and explanted on (b)(6) 2024 as part of an implant exchange with no complaint against the device.The capsular contracture report only relates to the device submitted under mrn 9617229-2025-09066.
Event or Problem Description
Healthcare professional reported left side implant exchange with no complaint against the device.Device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d6a, d6b.D6a reported as 19/jun/2025.D6b removed from report as it is misaligned with the reported implant date.
Event or Problem Description